# SDR CALA2025022402433

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 85,482 hours, 20,376 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 2251
- Condition: Shorted
- Location: Zone 100
- Part time: 61,082 hours, 1,586,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL BURN SMELL IN FLIGHT FOUND CB FWD EQUIP COOL SUPPLY FAN 1 (F17) ON THE P6 PANEL POPPED. RESET CB PER GMM 05-30-05 AND PERFORMED OPS TEST OF FWD EQUIP COOL SUPPLY FAN REF AMM 21-58-06. CB IMMEDIATELY POPS WHEN EQUIP COOLING SWITCH IS DEPRESSED IN THE NORMAL POSITION ALON WITH FWD EQ SUP FAN 1 MESSAGE AND OVERHEAT STATUS ON SWITCH. COMPLIED WITH STEP 1A AND 1B OF AMM 05-51-58-910-801-C1 AND CONFERRED WITH TOMC AFTER THEY RECEIVED THE FLIGHT CREW AND CABIN CREW QUESTIONAIRES.  TOMC AGREES THAT DUE TO THE HISTORY OF THE EQUIPMENT COOLING FAN AND THE FINDING OF THE EQUIPMENT COOLING SUPPLY FAN CB NOT STAYING IN, IT IS NOT NECCESSARY TO CONTINUE WITH NEXT STEPS OF AMM 05-51-58-910-801-C1.  VERIFIED EQUIPMENT COOLING SUPPLY FAN M&E # 19-2158-9-0001 IS IN STOCK AT ORD. UNLOCKED. ITEM TO BE CLEARED UNLOCKED REMOVED EQUIPMENT COOLING FAN CONNECTER FROM FAN MOTOR AND OPERATED EQUIPMENT COOLING AND CIRCUIT BREAKER STAYED CLOSED , RECONNECTED CONNECTOR AND CB POPPED,REMOVED AND REPLACED RT FWD EQUIPMENT COOLING FAN IAW 21-58-06-414-007, OP CHECK AS ADVERTIZED NO FURTHER DEFECT NOTED,
